HAN Zhen-Lai, SUN Yi-Bing, LI Tong-Xing, SUN Shu-Rong. Oscillation of Even Order Half-Linear Neutral Delay Differential Equation[J]. journal6, 2010, 31(2): 7-9.
[1] PHILO CH G.A New Criteria for the Oscillatory and Asymptotic Behavior of Delay Differential Equations [J].Bull. Acad. Pol. Sci. Ser. Sci. Mat.,1981,39:61-64.
[2] AGARWAL R P,GRACE S R.Oscillation Theorems for Certain Functional Differential Equations of Higher Order [J].Math. Comput. Modelling,2004,39:1 185-1 194.
[6] LI W T,SAKER S H.Oscillation of Second-Order Sublinear Neutral Delay Difference Equations [J].Appl. Math. Comput.,2003,146:543-551.
[7] MENG F W,XU R.Oscillation Criteria for Certain Even Order Quasi-Linear Neutral Differential Equations with Deviating Arguments [J].Appl. Math. Comput.,2007,190:458-464.
[11] XU Zhi-ting,XIA Yong.Integral Averaging Technique and Oscillation of Certain Even Order Delay Differential Equations [J].J. Math. Anal. Appl.,2004,292:238-246.